Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: freaking out cache-monkey

Posted by katekite on November 14, 2005, at 23:54:06

In reply to freaking out, posted by cache-monkey on November 13, 2005, at 17:29:01

Personally I'd stop it (that's if it were me because I've taken it and it didn't agree, so I'd be wondering what I was doing trying it a second time, LOL.). I'd ask to try something known to be more mellow...

Now if lack of energy is a really prominent symptom it could be the anxiety will gradually just turn to useful energy. In that case I'd try to get through with either propranolol (blocks epinephrine, great drug, seldom thought of because its not considered a "pysch drug" and its generic too, so shrinks forget about it because no drug reps talking it up, but works wonders for me (in 15 minutes too) for that jittery over-caffeinated feeling, try 5-20 mg, start low) or a benzo like Ativan/Valium. If its not gone in 3 weeks it probably won't go away.

Here's my own personal take on ssri anxiety provoking-ness from reading here and a bit of personal experimentation, probably differs from person to person though:

Prozac/Lexapro/Celexa >> Zoloft >> Paxil/Luvox

Kate


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:katekite thread:578272
URL: http://www.dr-bob.org/babble/20051112/msgs/578854.html